# SDR AWXA200501220

- Difficulty date: October 13, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 18,419 hours, 6,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING OVERNIGHT INSPECTION DISCOVERED THE AFT EMERGENCY FLASH LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY IN THE AFT EMERGENCY FLASHLIGHT.  OPERATIONAL CHECKS WERE NORMAL.
